The spectrum of the 6 -Laplacian on Kähler manifolds

Mircea Puta; Andrei Török

Časopis pro pěstování matematiky (1988)

  • Volume: 113, Issue: 3, page 246-251
  • ISSN: 0528-2195

How to cite

top

Puta, Mircea, and Török, Andrei. "The spectrum of the $6$-Laplacian on Kähler manifolds." Časopis pro pěstování matematiky 113.3 (1988): 246-251. <http://eudml.org/doc/19613>.

@article{Puta1988,
author = {Puta, Mircea, Török, Andrei},
journal = {Časopis pro pěstování matematiky},
keywords = {spectra; Laplacian; constant holomorphic sectional curvature; Kähler- Einstein manifolds},
language = {eng},
number = {3},
pages = {246-251},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {The spectrum of the $6$-Laplacian on Kähler manifolds},
url = {http://eudml.org/doc/19613},
volume = {113},
year = {1988},
}

TY - JOUR
AU - Puta, Mircea
AU - Török, Andrei
TI - The spectrum of the $6$-Laplacian on Kähler manifolds
JO - Časopis pro pěstování matematiky
PY - 1988
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 113
IS - 3
SP - 246
EP - 251
LA - eng
KW - spectra; Laplacian; constant holomorphic sectional curvature; Kähler- Einstein manifolds
UR - http://eudml.org/doc/19613
ER -

References

top
  1. V. K. Patodi, Curvature and the fundamental solution of the heat operator, J. Indian Math. Soc. 34 (1970), 269-285. (1970) Zbl0237.53039MR0488181
  2. M. Puta, The spectrum of the Laplacian for 5-forms, Expo. Math. 3 (1985), 75-79. (1985) Zbl0553.58035MR0783147
  3. H. Strese, Zum Spectrum des Laplace Operators auf p-Formen, Math. Nachr. 106 (1982), 35-40. (1982) Zbl0498.53032MR0675742
  4. S. Tanno, Eigenvalues of the Laplacian of Riemannian manifolds, Tohoku Math. J. 25 (1973), 391-403. (1973) Zbl0266.53033MR0334086
  5. S. Tanno, The spectrum of the Laplacian for 1-forms, Proc. Amer. Math. Soc. 45 (1974), 125-129. (1974) Zbl0258.53060MR0343321
  6. G. Tsagas C. Kockinos, The geometry and the Laplace operator on the exterior 2-forms on a compact Riemannian manifold, Proc. Amer. Math. Soc. 73 (1979), 109-116. (1979) Zbl0399.58018MR0512069

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.